# SDR DXTA2025101705320

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 9,072 hours, 7,085 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DECENT & THEN DURING DESCENT, A SLIGHT ELECTRICAL METALLIC ODOR WAS PRESENT IN COCKPIT.  COULD NOT TELL WHERE IT WAS COMING FROM. THERE WAS NO SMOKE OR ANY OTHER INDICATIONS, EXCEPT FOR THE SMELL, WHICH SEEMED TO BE COMING FROM THE VCS VENT. AUTO PILOT STAYED ON & MY FO NOTICED SLIGHT RUDDER INPUTS AS IF THE SERVO OR YAW DAMPER CONSTANTLY CORRECTING ITSELF.   CHECKED ALL OTHER SYSTEM PAGES AND ALL APPEARED NORMAL.  SMELL DISSIPATED DURING APPROACH BELOW 10,000'.   THE AIRCRAFT ENGINES WHERE RUN FOR 45 MIN ACTIVATING ALL ACTT SYSTEMS WITH BOTH FULL HOT AND COLD TEMP SETTINGS. NO SUCH SMELL DETECTED.  PERFORMED P300 FIM TASK 21Â·20-00-810-801-801-A NO BURNING SMELL OBSERVED FURTHER ACTION REQUIRED.
